Alert archive / Colorado / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 259, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Sep 22, 2014, 5:46 PM MDT for Washington County, Colorado. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 22, 2014, 5:46 PM MDT (23:46 UTC)
- Expired
- Sep 22, 2014, 6:15 PM MDT
- In force
- 29 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Washington County, CO
The radar
The Denver radar (KFTG), 123 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 11.8 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1519 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
430
WUUS55 KBOU 222346
SVRBOU
COC121-230015-
/O.NEW.KBOU.SV.W.0259.140922T2346Z-140923T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
546 PM MDT MON SEP 22 2014
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN WASHINGTON COUNTY IN NORTHEASTERN COLORADO...
* UNTIL 615 PM MDT
* AT 546 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
ARICKAREE SCHOOL...OR 23 MILES SOUTH OF AKRON...MOVING EAST AT 20
MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN WASHINGTON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3976 10326 3993 10319 3993 10291 3975 10292
TIME...MOT...LOC 2346Z 271DEG 16KT 3984 10308
HAIL...1.25IN
WIND...60MPH
$$
RPK2 follow-up statements
200
WWUS55 KBOU 222358
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
558 PM MDT MON SEP 22 2014
COC121-230015-
/O.CON.KBOU.SV.W.0259.000000T0000Z-140923T0015Z/
WASHINGTON CO-
558 PM MDT MON SEP 22 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR SOUTHEASTERN WASHINGTON COUNTY...
AT 558 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
ARICKAREE SCHOOL...OR 24 MILES SOUTHWEST OF YUMA...MOVING EAST AT 20
MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN WASHINGTON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3976 10326 3993 10319 3993 10291 3975 10292
TIME...MOT...LOC 2358Z 271DEG 16KT 3984 10301
HAIL...1.00IN
WIND...60MPH
$$
RPK778
WWUS55 KBOU 230015
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
615 PM MDT MON SEP 22 2014
COC121-230024-
/O.EXP.KBOU.SV.W.0259.000000T0000Z-140923T0015Z/
WASHINGTON CO-
615 PM MDT MON SEP 22 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON COUNTY
WILL EXPIRE AT 615 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3976 10326 3993 10319 3993 10291 3975 10292
TIME...MOT...LOC 0013Z 271DEG 16KT 3984 10301
$$
RPKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 22, 1:40 PM MDT, 4 hours 6 minutes earlier.
Area forecast discussion, Sep 22, 1:40 PM MDT, 4 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 140 PM MDT MON SEP 22 2014 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 140 PM MDT MON SEP 22 2014 UPPER LOW WILL MOVE ACROSS WYOMING THROUGH TONIGHT AS THE SOUTHERN EXTENT OF THE LOW SWEEPS ACROSS NORTHERN COLORADO. THERE IS A 60KT JET STREAK ASSOCIATED WITH THE WAVE ACROSS NORTHWEST COLORADO AND THIS IS AIDING THUNDERSTORM DEVELOPMENT EARLY THIS AFTERNOON. MODEL QG FIELDS SHOWING WEAK ASCENT THROUGH THIS EVENING THEN GRADUALLY SUBSIDENCE MOVES IN LATER TONIGHT AND TUESDAY AS AIRMASS DRIES. A LINE OF SHOWERS AND THUNDERSTORMS ARE MOVING INTO THE FRONT RANGE EARLY THIS AFTERNOON AND WILL CONTINUE TO SPREAD EASTWARD ONTO THE PLAINS DURING THE AFTERNOON. STORMS WILL GATHER STRENGTH AS THEY MOVE EASTWARD INTO AREA WITH BETTER SHEAR AND MOISTURE. GIVEN DEWPOINTS NOW IN THE 50S ACROSS MUCH OF THE PLAINS...SURFACE BASED CAPES INCREASING TO 1000-1500J/KG. STILL A GRADUAL LACK OF STRONG HEATING WILL KEEP MOST STORMS UNDER SEVERE LIMITS. HOWEVER...GIVEN BETTER SHEAR PROFILE FURTHER EAST...MIGHT SEE AN ISOLATED SEVERE STORM. BEHIND THE TROF LATER TNT...A BIT OF MOUNTAIN WAVE DEVELOPS WITH SOME DOWNSLOPE WINDS DEVELOP OVER THE FRONT RANGE. WILL INDICATED SOME CLOUDS AND WINDS WITH THIS FEATURE. FOR TUESDAY AFTERNOON...LIMITED MOISTURE AND INSTABILITY MAY BE ENOUGH TO DEVELOP A FEW SHOWERS OVER MOUNTAINS AND HIGHER TERRAIN. TEMPERATURES WILL BE WARMER ON TUESDAY WITH MORE SUNSHINE AVAILABLE. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 140 PM MDT MON SEP 22 2014 UPPER TROUGH CONTINUES TO SLIDE EAST AWAY FROM THE COLORADO FRONT RANGE TUESDAY NIGHT AS AN UPPER RIDGE BUILDS TO OUR SOUTHWEST. A DRIER AND WARMER NORTHWEST FLOW ALOFT MOVES OVER THE AREA OVERNIGHT AND WEDNESDAY AS THE UPPER RIDGE REACHES NORTHEASTWARD ACROSS COLORADO AND NORTHERN GREAT PLAINS. THERE IS STILL AN OUTSIDE CHANCE THAT STRONG DAYTIME HEATING AND A MODESTLY MOIST SELY LOW-LEVEL FLOW COULD SPARK A FEW STRAY SHOWERS OR T- STORMS OVER THE HIGHER TERRAIN IN JEFFERSON...DOUGLAS...PARK AND SUMMIT COUNTIES LATE ON WEDNESDAY. OTHERWISE A DRY AND VERY WARM DAY ON TAP FOR EVERYWHERE ELSE. TEMPERATURE GUIDANCE INDICATES HIGHS GENERALLY 6-12F ABOVE AVERAGE ON WEDNESDAY. CAN/T ARGUE WITH THAT. THE UNSEASONABLY WARM AND DRY WEATHER IS LIKELY TO PERSIST THROUGH THURSDAY AS THE CORE OF A 591 DECAMETER HIGH TRACKS NORTHEASTWARD ACRS THE STATE. THURSDAY APPEARS EVEN DRIER AND SLIGHTLY WARMER ACCORDING TO THE GFS AND ECMWF WITH STRONG MID-LEVEL SUBSIDENCE. WHEREAS THE NAM SHOWS THIS WARM CORE RIDGE CLOSING OFF NORTHEAST OF COLORADO DURING THE DAY. THIS OPENS THE DOOR TO A BATCH OF SUBTROPICAL MOISTURE POOLING OVER ERN ARIZONA/WRN NEW MEXICO. NAM SHOWS SOME OF THIS MOISTURE MEANDERING NWRD UP ALONG THE SPINE OF THE ROCKIES AND OVER SWRN PORTION OF THE FCST AREA BY THURSDAY AFTERNOON. NAM INDICATES POCKETS OF LIGHT QPF IN THIS AREA. THE LATEST RUN OF THE CANADIAN MODEL LOOKS ABOUT THE SAME...ALTHOUGH IT KEEPS THE PRECIP SOUTH OF THE CWA ON THURSDAY. ON FRIDAY...THE UPPER RIDGE CLOSES OFF AS IT CONTINUES ITS NORTHEASTWARD MIGRATION OVER THE NRN GREAT PLAINS/SRN CENTRAL CANADA. FLOW ALOFT OVER COLORADO BECOME PREDOMINANTLY SWLY IN ADVANCE OF A DEEPENING UPPER TROUGH PLOWING INTO THE WEST COAST. GFS SHOWS SUBTROPICAL MOISTURE POOLED OVER ARIZONA/NEW MEXICO AT THAT TIME SPREADING NWRD OVER ERN UTAH AND WRN/SWRN COLORADO DURING THE DAY. WHILE AREAS EAST OF THE MTNS APPEAR TO REMAIN DRY. MODEL GUIDANCE CONTINUES AN UPWARD TREND IN TEMPERATURES ON FRIDAY. HOWEVER SHOULD THIS MOISTURE/CLOUD COVER ARRIVE EARLIER THAN PREDICTED...TEMPS MAY NOT GET AS WARM AS THOSE ON THURSDAY. OVER THE WEEKEND...MOISTURE SPREADS NORTHWARD FROM THE DESERT SOUTHWEST IN ADVANCE OF A DEEP UPPER TROUGH WHICH THE GFS SHOWS CLOSING OFF OVER SRN IDAHO/NRN UTAH BY SUNDAY. EARLIER MODEL RUNS SHOWED THIS HAPPENING FARTHER SOUTH OVER SOUTH CENTRAL PORTIONS OF THE GREAT BASIN AND ABOUT 12 HRS EARLIER. AT ANY RATE...DURING THE WEEKEND SHOULD SEE A GRADUAL TREND TOWARDS COOLER AND WET CONDITIONS BEGINNING IN THE MTNS AND HIGH VALLEYS ON SATURDAY AND OUT ACRS THE PLAINS OF NERN COLORADO ON SUNDAY. BY EARLY NEXT WEEK...MODELS SHOW THE CLOSED UPPER LOW LIFTING NERWD OVER THE NRN ROCKIES/NRN GREAT PLAINS WHICH POSITIONS A SWATH OF DRY...STABLE AIR OVER OUR FCST AREA. DETAILS REMAIN FUZZY THAT FAR OUT. SO WILL GO WITH A SLIGHT CHANCE OF PRECIP MAINLY FOR THE MTNS AND HANG ONTO THE NEAR SEASONAL TEMPERATURES OFFERED BY MODEL GUIDANCE. && .AVIATION...(FOR THE TAFS THROUGH 00Z TUESDAY LATE AFTERNOON) ISSUED AT 140 PM MDT MON SEP 22 2014 EXPECT SCATTERED SHOWERS AND THUNDERSTORMS OVER TERMINALS THROUGH LATE AFTERNOON...THEN DIMINISHING CHANCES BY EARLY EVENING. CURRENT SOUTHEAST WINDS WILL BECOME VARIABLE AND GUSTY WITH SHOWERS...BEFORE SHIFTING EAST AND SOUTHEAST THIS EVENING. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...ENTREKIN LONG TERM...BAKER AVIATION...ENTREKIN
Hazardous weather outlook, Sep 22, 10:25 AM MDT, 7 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1025 AM MDT MON SEP 22 2014 COZ030>051-231630- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1025 AM MDT MON SEP 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS WILL DECREASE ACROSS THE NORTHEAST PLAINS TOWARDS THE NOON HOUR. HOWEVER...SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS BY LATE MORNING AND SPREAD OVER THE PLAINS THIS AFTERNOON AND EVENING. A FEW STORMS ON THE PLAINS COULD BECOME SEVERE...ESPECIALLY EAST OF THE DENVER AREA WHERE THE INSTABILITY AND SHEAR ARE GREATEST. EXPECT WIND GUSTS TO 60 MPH...HAIL...AND BRIEF HEAVY RAIN WITH THE STRONGER STORMS. THE STORMS WILL MOVE OUT OF THE STATE THIS EVENING THOUGH THERE COULD STILL BE SOME SHOWERS MAINLY NEAR THE NORTHERN BORDER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE TAIL END OF AN UPPER LEVEL WEATHER DISTURBANCE WILL PASS BY NORTHEAST COLORADO ON TUESDAY...POSSIBLY RESULTING IN THE FEW RAIN SHOWERS AND/OR THUNDERSTORMS FOR THE FAR NORTHEAST PLAINS. ANY RAINFALL SHOULD BE LIGHT AND SPOTTY. DRY AND WARMER CONDITIONS WILL THEN RETURN FOR THE REMAINDER OF THE WEEK UNDER A STRONG RIDGE OF HIGH PRESSURE. BY NEXT WEEKEND...PARTS OF THE OUTLOOK AREA MAY AGAIN SEE SHOWERS AND THUNDERSTORMS WITH MOIST AND UNSTABLE AIR SPREADING UP INTO STATE IN ADVANCE OF THE NEXT PACIFIC STORM SYSTEM MOVING ACROSS THE GREAT BASIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED OVER THE NORTHEAST PLAINS AFTER 2 PM. ENTREKIN/BAKER
In the hours before
Special weather statement, Sep 22, 4:22 PM MDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 422 PM MDT MON SEP 22 2014 COZ048-222245- LOGAN COUNTY CO- 422 PM MDT MON SEP 22 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LOGAN COUNTY UNTIL 445 PM MDT... AT 422 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PROCTOR...OR 19 MILES NORTHEAST OF STERLING...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CROOK...PROCTOR AND TWIN BUTTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4068 10301 4088 10304 4093 10271 4071 10272 TIME...MOT...LOC 2222Z 259DEG 13KT 4079 10288 RPK
Special weather statement, Sep 22, 5:03 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 503 PM MDT MON SEP 22 2014 COZ049-222330- WASHINGTON COUNTY CO- 503 PM MDT MON SEP 22 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WASHINGTON COUNTY UNTIL 530 PM MDT... AT 503 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTH OF ELBA...OR 10 MILES SOUTH OF AKRON...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ELBA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3993 10327 4009 10325 4011 10301 3995 10301 TIME...MOT...LOC 2303Z 263DEG 13KT 4002 10315 RPK
Local storm report, Sep 22, 5:35 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
535 PM MDT MON SEP 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM HAIL 2 NNW LONE STAR 40.38N 102.86W
09/22/2014 M1.00 INCH WASHINGTON CO TRAINED SPOTTER
&&
JKSpecial weather statement, Sep 22, 5:42 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 542 PM MDT MON SEP 22 2014 COZ051-230015- PHILLIPS COUNTY CO- 542 PM MDT MON SEP 22 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PHILLIPS COUNTY UNTIL 615 PM MDT... AT 542 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES NORTHEAST OF HAXTUN...OR 16 MILES NORTHWEST OF HOLYOKE...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HAXTUN AND FAIRFIELD. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4062 10239 4062 10266 4074 10264 4074 10238 TIME...MOT...LOC 2342Z 273DEG 13KT 4070 10258 RPK
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 4:22 PM MDT | Special Weather Statement | BOU | Logan | 23 min |
| Sep 22, 4:40 PM MDT | Areal Flood Advisory | BOU | Logan | 95 min |
| Sep 22, 4:49 PM MDT | Areal Flood Advisory | BOU | Washington | 86 min |
| Sep 22, 5:03 PM MDT | Special Weather Statement | BOU | Washington | 27 min |
| Sep 22, 5:13 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 32 min |
| Sep 22, 5:42 PM MDT | Special Weather Statement | BOU | Phillips | 33 min |
| Sep 22, 5:49 PM MDT | Areal Flood Advisory | BOU | Washington | 86 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.